# SDR HALA20240708184

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 48,094 hours, 7,555 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 52,763 hours, 8,383 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Condition: Clogged
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - IN CRUISE ENG 1 FUEL FILTER CLOG ECAM. REMOVED & REPLACED #1 ENG LP FUEL FILTER (5051EB) PER AMM 73-11-41. ALL CHECKS NORMAL DURING IDLE RUN, NO LEAKS NOTED. OK FOR SERVICE.
